# SDR PJM2002F00000

- Difficulty date: April 10, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N64393
- Make and model: Dhav DHC2*
- Aircraft serial: 845
- Engine: Pwa R985AN14BM1
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Clip
- Condition: Misinstalled
- Location: Fuel Press Ind
- Part time: 111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ERRATIC FUEL PRESSURE INDICATION DURING FLIGHT.  AIRCRAFT ARRIVED AT MAINTENANCE BASE WHERE INSPECTION OF THE FUEL PUMP REVEALED FUEL SEEPING FROM PRESSURE RELIEF DIAPHRAGM VENT.  UPON REMOVAL OF THE DIAPHRAGM, IT WAS NOTED THAT THE DIAPHRAGM RETAINING NUT WAS LOOSE DUE TO IMPROPER ENGAGEMENT OF THE LOCKING CLIP.  DUE TO THE LOOSENESS OF THE RETAINING NUT, FUEL WAS ALLOWED TO LEAK PAST THE DIAPHRAGM CRUSH GASKET, FLOODING THE AMBIENT SIDE OF THE DIAPHRAGM.  THIS ACTION PREVENTED THE RELIEF MECHANISM TO PROPERLY REGULATE THE FUEL PRESSURE.  IT IS IMPORTANT TO REMOVE ANY FUEL PUMP OF THIS TYPE FROM SERVICE IF THERE IS ANY SIGN OF LEAKAGE FROM THE VENT AREA.
